# SDR SWAA2021091497465

- Difficulty date: July 22, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT ; 2021-341823 / [01] TOOL USED CALIPER P/N:500-197-20; S/N:12141486; DUE DATE:03-JAN-22; [02] REPLACED BULKHEAD PANEL 142NW (SHROUD PANEL) AT AFT CARGO COMPARTMENT WITH NEW PANEL PO BATCH: 202117781200101 IAW B737-700 AMM 25-52-01-201-801.; [03] COMPLETED
